# SDR MALA030221

- Difficulty date: April 2, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N535XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2371
- Engine: Lyc LF5071F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Nr 4
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3407, CREW REPORTED SMOKE IN THE COCKPIT.  AIR RETURN TO DTW.  REFER TO SDR MALA030225 FOR ADDITIONAL INFORMATION.  MAINTENANCE REPLACED NR 4 ENGINE.
